# SDR SWAA2025110318984

- Difficulty date: September 28, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 57,361 hours, 34,753 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE AUXILIARY TRACK SLAT 6, RT WING.   REPLACED THE ANGLE IAW SRM 51-10-02 ITEM 9, AND SRM 51-40-02.  DUE TO EVALUATED CRACK ON ANGLE AND NOT FOUND ALLOWABLE DAMAGE IAW  SRM-57-42-02-1A-1, ALLOWABLE DAMAGE 1.  MEASUREMENT OF CRACK IS L= 2.057.
